MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT
Model Number VHNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "the temperature is not reading properly and is not working well with ge giraffe beds.".
 
Additional Manufacturer Narrative
A user facility reported, "the temperature is not reading properly and is not working well with ge giraffe beds." deroyal industries, inc.Requested return of the device, however, it was listed as not available for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "the temperature is not reading properly and is not working well with ge giraffe beds." deroyal industries, inc.Requested return of the device, however, it was listed as not available for return.Deroyal could not review the specific device history record (dhr) as the lot number of the device was not provided.An inventory check was conducted on 125 eaches and all were found to be within specification.125 samples that were in-work were also subjected to functional testing.No defects or abnormalities were found.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because the sample nor lot number were provided and no issues were identified within the manufacturing review, the specific root cause could not be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815385
Report Number9613793-2025-00010
Device Sequence Number18666600
Product Code FMT
UDI-Device Identifier00749756927574
UDI-Public00749756927574
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVHNICU-37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown